Mappings covered by products and pinched products
Fundamenta Mathematicae, Tome 91 (1976) no. 2, pp. 133-143
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_91_2_133_143,
author = {Louis McAuley},
title = {Mappings covered by products and pinched products},
journal = {Fundamenta Mathematicae},
pages = {133--143},
year = {1976},
volume = {91},
number = {2},
doi = {10.4064/fm-91-2-133-143},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-91-2-133-143/}
}
Louis McAuley. Mappings covered by products and pinched products. Fundamenta Mathematicae, Tome 91 (1976) no. 2, pp. 133-143. doi: 10.4064/fm-91-2-133-143
Cité par Sources :